Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

PCOD, severe acne and scars, have blood in stools with constipation. Taking trivitana, diane, metformin, neem juicefor acne and scars. Is it due to medicines?

hi dr, m 24 yrs old female(unmarried) last month i visited dermatologist for acne and scars...he gave me trivitivna 5, uthral and gels to apply on face (glocin n Benzac Ac 2.5%) sir m having PCODS..though my periods are regular. last week again i visited dermatologist and he gave me tablets- trivitana 25, Diane 35, Metformin ... sir i have started diane 35 from 5th day of my periods dat is las thursday..and trivitana 25 n metformin daily 1 tablet in afternoon since last monday m taking... Also since 10 days daily empty stomach m having 1tbsp neem juice but sir since 5 6 days m geting blood while passing the stoool and get burning after that and feeeling like constipation since 2 days... SIr i was not having any such problem las month but recently m facing it because of any tablet or neeem juice or something else... sir pls guide me....i dont want to ruin my digestive system for my skin... thnk u
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the given history here I could say that you must have developed the Gastritis, in my opinion now stop all the medicine even the neem juice these all are just good for nothing, you are taking these for no serious conditions, now start "Tab Omeprazole 40 mg once in day for two weeks" this would help correcting the Gastritis, take care and have a nice day.
Answered: Sat, 24 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor